Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Sudafed side effects

For 3-5 days I've been full of a head cold and tonsillitis. I've been using paracetamol and difflam spray but decided to try some sudafed to help clear my head a little.
I took 1 last night & 1 this evening and both times I've felt like my heart is pounding so fast and heavy in my chest. I don't know if I'm panicking a little more which is making the heart beat faster, does anyone else get this side effected?
Thinking of just sticking to the paracetamol from now on!!
I don't want to take any codeine or propranolol with it either and feel anymore weird side effects!


  • SavageSavage United StatesPosts: 5,476
    That med caused heart racing and pounding, also.
    I had to lie down and it felt that the couch was vibrating.

    I only took the one time, and never again for me. That side effect too weird for me!

    You might want to call your primary and let him give advice on a medication that would be better and that would be okay to take with your other meds.
    Spine-Health Moderator
    Please read my medical history at: Medical History

  • Oh I definitely didn't take anymore after that and don't think I ever will again! I ended up sticking with the paracetamol and using a sea water nasal spray.
    I'm feeling much better now!
Sign In or Register to comment.